Alert archive / Vermont / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 14, 2021, 4:11 PM EDT for Windham County, Vermont. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2021, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 14, 2021, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Albany, NY
County Windham County, VT
The radar
The Albany radar (KENX), 129 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:47 PM EDT | TSTM WND DMG | Vernon, VT | TREE DOWN ON WIRES. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
475
WWUS81 KALY 142011
SPSALY
Special Weather Statement
National Weather Service Albany NY
411 PM EDT Wed Jul 14 2021
VTZ013>015-142045-
Eastern Windham-Western Windham-Bennington-
411 PM EDT Wed Jul 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BENNINGTON AND
SOUTHERN WINDHAM COUNTIES...
At 411 PM EDT, a strong thunderstorm was located over Wilmington, or
12 miles west of Brattleboro, moving east at 40 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Brattleboro, Putney, Vernon, Wilmington, Readsboro, Newfane, Guilford
Center, Guilford, Whitingham, Dover, Marlboro, Halifax, Jacksonville,
Searsburg, North Vernon, South Newfane, Goose City, East Dummerston,
East Putney and Fairview Village.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4300 7246 4297 7247 4296 7252 4295 7253
4292 7252 4290 7253 4288 7255 4285 7256
4281 7254 4278 7251 4277 7252 4277 7249
4273 7246 4274 7297 4295 7297 4305 7246
4302 7246 4300 7244
TIME...MOT...LOC 2011Z 259DEG 35KT 4287 7282
$$
ATEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 14, 1:34 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 14, 1:34 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 134 PM EDT Wed Jul 14 2021 .SYNOPSIS... Scattered to numerous showers and thunderstorms are expected to work their way from west to east across the area today from the mid-morning into the evening. Some of the storms could be severe with damaging winds. Seasonable temperatures are expected. A dry day is expected Thursday with seasonably warm and humid conditions. Hot and humid Friday for areas from Albany south and east. Scattered to numerous showers and thunderstorms will be possible again, especially north and west of Albany. && .NEAR TERM /THROUGH TONIGHT/... Broken band of showers and scattered thunderstorms developing from the Lake George Saratoga Region through central Mohawk Valley west into central NY. CAPEs are up to the 1000-2000 j/kg range and could become a little more unstable before showers and storms increase in coverage. Mesoscale analyses show a weak wind shift in central NY that is associated with one small upper impulse and sharp midlevel drying feature in water vapor satellite imagery. Low level forcing very weak but surface based instability and the weak wind shift boundary along with some lake breezes and upslope into terrain will help increase the coverage of showers and storms, along with intensity. Some storms could reach marginal severe levels if thunderstorm cores descend and get enhanced by the midlevel drying seen in water vapor imagery, not so apparent in 12Z upper air data. Temperatures well into the 80s for highs this afternoon. Storms should dissipate after sunset with a slightly drier airmass taking hold as PWATs fall to 1-1.25 inches. Lows mainly in the 60s. Weak high pressure building in, along with clearing skies and light winds, should support patchy fog formation, especially in areas that see rainfall today. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Thursday, midlevel heights rise slightly in the wake of Wednesday's trough. Not much of an airmass change overall, with 500 mb heights in the mid to upper 580s (dam) and 850 mb temps in the mid to upper teens (C). Humid conditions will continue with a light southwesterly flow promoting dewpoints in the 65-70F range most areas. Pockets of SBCAPE of 1000-1500 J/kg forecast to develop by the HREF Mean, but due to a lack of trigger and copious midlevel dry air noted on forecast soundings, will continue dry forecast. Seasonably warm highs mainly in the 80s expected. Tranquil night expected Thursday night as the pattern does not change much. Partly cloudy skies with mild lows in the mid-60s to near 70. A couple of showers or an isolated thunderstorm could sneak into portions of the western Adirondacks. Friday into Friday night, loosely organized, baggy trough approaches from the west. Upper jet max/low-level baroclinic zone gradually approaches from the northwest. Ahead of this area, surface to 850 mb temps are forecast to warm modestly, with 925mb temps approaching 25C and 850mb temps in the upper teens. This will likely yield high temps a couple degrees warmer than Thursday from the Upper Hudson Valley to the central Mohawk Valley and points south and east, with highs in the valleys around 90F. These temps combined with still muggy conditions with dewpoints around 70F may yield heat indices exceeding advisory criteria (95F). Deep-layer moisture will increase along and ahead of the approaching baroclinic zone, with PWAT values forecast to reach 1.50-1.80 inches. Some uncertainty here though, with the 00Z.14 NAM keeping the better moisture to the north and west, compared with the GFS/ECMWF. Will go with likely PoPs north and west of Albany closer to the better forcing, with chance PoPs elsewhere. Forcing mechanism is in question from the Capital District south and east, but it does appear that respectable surface- based instability will develop, and storms could fire along a differential heating boundary or weak surface trough. Will retain likely PoPs N/W of Albany as waves may ripple along the boundary, inducing lift in the moist airmass. Lows mainly in the 60s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... A positively tilted mid and upper level trough will be upstream of the Northeast to open the weekend. A cold front will be slowly moving south/southeast from the St Lawrence River Valley and the Great Lakes Region. Another bout of showers and thunderstorms is possible on Saturday. The amounts of instability varies on the medium range guidance, but with increasing shear with the approaching front and some heating, then some stronger thunderstorms may be possible. PWATS will be elevated in excess of 1.50" or +1 to +2 STDEVs above normal, so some locally heavy rain is possible. Max temps will be in the upper 70s to lower and spotty mid 80s in the valleys, and upper 60s to mid 70s over the higher terrain. The showers and thunderstorms diminish at night with some muggy conditions expected with lows in the 60s, except for mid 50s over the southern Dacks and Greens. Sunday...A secondary cold front and the upper trough axis will attempt to move across the region with still some scattered showers and thunderstorms possible. Substantial sfc heating may be lacking this day, as highs will be lower than Saturday with 70s to lower 80s with a few upper 60s over the mtns. The scattered showers will taper off Sunday night with lows in the upper 50s to mid 60s. Monday to Tuesday....High pressure builds in from the Midwest and Great Lakes Region late Monday into Tuesday. The front remains near New England early Monday, so a threat for isolated to scattered showers or an isolated thunderstorm continues. Some of the activity will be diurnally driven due to differential heating in the valleys to mtns. Temps will be seasonable on Monday in the 70s to around 80F over the mtns and hills, and lower to mid 80s in the valleys. Lows will be similar to Sunday night with lowering dewpts. Most of Tuesday should be dry with weak sfc ridging early on, but then a weak sfc trough of cold front may approach late in the day with isold to scattered showers or an isold thunderstorm. Seasonal temps continue on Tue. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... An upper level disturbance sfc trough will move across the region this afternoon focusing scattered showers and thunderstorms. High pressure will bring fair weather back tonight into Thursday. VFR conditions are expected this afternoon outside of showers/thunderstorms, with brief periods of MVFR/IFR Vsbys within showers/storms. Best chance for thunderstorms will be through 22Z/Wed at KGFL and KALB, through 23Z/Wed at KPSF, and through 00Z/Wed at KPOU. For tonight, abundant low level moisture and light winds should allow areas of fog to form, especially in areas which receive downpours prior to sunset. There is a chance for IFR/LIFR Vsbys/Cigs at all TAF sites, mainly between 06Z-12Z/Thu, although could start earlier at KGFL and KPSF. Once any fog/low clouds lift between 11Z-13Z/Thu, VFR conditions are expected for the remainder of Thursday. Winds will be south to southwest at 5-10 KT this afternoon, with some gusts of 15-20 KT possible. Winds will become southwest to west and decrease to less than 5 KT this evening, and light/variable overnight. On Thursday, winds will be mainly southwest to west at 5-10 KT. Winds will be stronger, and variable in direction in and near any thunderstorms this afternoon. Outlook... Thursday Night: No Operational Impact. NO SIG WX. Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday: High Operational Impact. Likely SHRA...TSRA. Saturday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Sunday: Moderate Operational Impact. Chance of SHRA...TSRA. Sunday Night: Moderate Operational Impact. Chance of SHRA. Monday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... A warm and humid day is expected today with scattered to numerous showers and thunderstorms. Rain is not expected on Thursday, with seasonably warm temperatures and minimum RH values in the 50 to 60 percent range. Winds will be fairly light. Showers and thunderstorms will be possible again on Friday, especially north and west of Albany, with minimum RH values 50 to 70 percent. && .HYDROLOGY... Scattered to numerous showers and thunderstorms are expected to move from west to east across the region today. Locally heavy rainfall is possible, which could result in some minor urban/poor drainage flooding, especially since soils are fairly saturated. However, the storms should be progressive, which should mitigate a more widespread flood threat. Dry weather returns on Thursday, but more periods of rain are expected Friday into the weekend. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...NAS/Thompson SHORT TERM...Thompson LONG TERM...Wasula AVIATION...KL FIRE WEATHER...Thompson HYDROLOGY...Thompson
Hazardous weather outlook, Jul 14, 4:11 AM EDT, 12 hours before
Hazardous Weather Outlook National Weather Service Albany NY 411 AM EDT Wed Jul 14 2021 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 411 AM EDT Wed Jul 14 2021 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a marginal to slight risk for severe weather this afternoon and evening with the main threat being isolated to scattered damaging wind gusts. Locally heavy rainfall could result in isolated minor urban and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Friday through Sunday, mainly during the afternoon and evening hours. The return of warm and humid conditions may result in heat index values reaching the mid and upper 90s Friday in the Hudson and Mohawk Valleys as well as lower portions of the Berkshires and Litchfield Hills. Heat Advisories may be necessary. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 14, 2:07 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albany NY
207 PM EDT Wed Jul 14 2021
NYZ041-053-054-084-VTZ013-014-141845-
Western Rensselaer-Eastern Rensselaer-Southern Washington-Northern
Saratoga-Western Windham-Bennington-
207 PM EDT Wed Jul 14 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA...SOUTHERN
WASHINGTON...NORTHEASTERN RENSSELAER...NORTHWESTERN BENNINGTON AND
WEST CENTRAL WINDHAM COUNTIES...
At 206 PM EDT, a strong thunderstorm was located near Greenwich, or
10 miles northeast of Mechanicville, moving east at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Arlington, Salem, Manchester, Shaftsbury, Cambridge, Greenwich,
Manchester Center, Gates, Lee, White Creek, Easton, Stillwater,
Schuylerville, Sunderland, Victory, Sandgate, Glastenbury, Somerset,
Deans Corners and Center White Creek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4295 7295 4292 7366 4293 7366 4294 7365
4294 7364 4295 7366 4295 7367 4310 7370
4322 7301
TIME...MOT...LOC 1806Z 261DEG 31KT 4302 7357
ATESpecial weather statement, Jul 14, 2:32 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Albany NY
232 PM EDT Wed Jul 14 2021
NYZ041-050-053-054-084-141915-
Western Rensselaer-Eastern Rensselaer-Southern Washington-Southern
Saratoga-Northern Saratoga-
232 PM EDT Wed Jul 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA...
SOUTHWESTERN WASHINGTON AND NORTHWESTERN RENSSELAER COUNTIES...
At 231 PM EDT, a strong thunderstorm was located near Country Knolls,
or near Clifton Park, moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Clifton Park, Mechanicville, Waterford, Round Lake, Country Knolls,
Halfmoon, Malta, Lee, Pittstown, Easton, Stillwater, Schaghticoke,
Valley Falls, Schaghticoke Hill, Johnsonville, Willow Glen, Coons,
Pleasantdale, Elnora and North Cambridge.
This includes Interstate 87 between exits 8A and 12.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4279 7339 4278 7370 4280 7372 4282 7372
4282 7373 4279 7377 4279 7379 4278 7379
4278 7382 4279 7383 4296 7387 4305 7345
TIME...MOT...LOC 1831Z 260DEG 14KT 4288 7375
ATESpecial weather statement, Jul 14, 2:47 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
247 PM EDT Wed Jul 14 2021
NYZ052>054-141930-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
247 PM EDT Wed Jul 14 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALBANY AND CENTRAL
RENSSELAER COUNTIES...
At 247 PM EDT, a strong thunderstorm was located over Latham, moving
east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Troy, Cohoes, Watervliet, Colonie, Latham, Menands, Green Island,
Grafton, Waterford, Berlin, Loudonville, Center Brunswick, Brunswick,
Pittstown, Poestenkill, South Troy, Lansingburgh, Shakers,
Quackenkill and Albia.
This includes the following highways...
Interstate 87 between exits 2 and 7.
Interstate 787 between exits 8 and 9.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4270 7337 4270 7384 4277 7384 4280 7371
4278 7370 4278 7369 4281 7366 4287 7339
TIME...MOT...LOC 1847Z 262DEG 19KT 4277 7375
ATESpecial weather statement, Jul 14, 2:53 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Albany NY
253 PM EDT Wed Jul 14 2021
NYZ084-VTZ013-141930-
Southern Washington-Bennington-
253 PM EDT Wed Jul 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND
NORTHWESTERN BENNINGTON COUNTIES...
At 253 PM EDT, a strong thunderstorm was located over Cambridge, or 9
miles south of Salem, moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Arlington, Shaftsbury, Cambridge, White Creek, Sunderland, Sandgate,
Glastenbury, Center White Creek, Battenville, Chiselville, Post
Corners, Center Falls, East Arlington, Eagleville, Anaquassacook,
North Cambridge, Hidden Valley, East Kansas, Sunderland Station and
Bouplon Corner.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4294 7332 4294 7338 4295 7339 4295 7340
4296 7341 4296 7344 4310 7349 4319 7311
4299 7300 4298 7301
TIME...MOT...LOC 1853Z 256DEG 20KT 4304 7336
ATELocal storm report, Jul 14, 3:47 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT WED JUL 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 1 WNW CAMBRIDGE 43.03N 73.40W
07/14/2021 WASHINGTON NY 911 CALL CENTER
TREES DOWN BLOCKING COILA RD.
&&
EVENT NUMBER ALY2103627
SNDSpecial weather statement, Jul 14, 4:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
411 PM EDT Wed Jul 14 2021
VTZ013>015-142045-
Eastern Windham-Western Windham-Bennington-
411 PM EDT Wed Jul 14 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BENNINGTON AND
SOUTHERN WINDHAM COUNTIES...
At 411 PM EDT, a strong thunderstorm was located over Wilmington, or
12 miles west of Brattleboro, moving east at 40 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Brattleboro, Putney, Vernon, Wilmington, Readsboro, Newfane, Guilford
Center, Guilford, Whitingham, Dover, Marlboro, Halifax, Jacksonville,
Searsburg, North Vernon, South Newfane, Goose City, East Dummerston,
East Putney and Fairview Village.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4300 7246 4297 7247 4296 7252 4295 7253
4292 7252 4290 7253 4288 7255 4285 7256
4281 7254 4278 7251 4277 7252 4277 7249
4273 7246 4274 7297 4295 7297 4305 7246
4302 7246 4300 7244
TIME...MOT...LOC 2011Z 259DEG 35KT 4287 7282
ATEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:59 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 46 min |
| Jul 13, 11:21 PM EDT | Special Weather Statement | ALY | Otsego | 39 min |
| Jul 13, 11:47 PM EDT | Special Weather Statement | ALY | Fulton, Hamilton, Herkimer, Montgomery | 43 min |
| Jul 14, 12:42 AM EDT | Special Weather Statement | ALY | Ulster | 48 min |
| Jul 14, 1:08 PM EDT | Special Weather Statement | ALY | Saratoga | 37 min |
| Jul 14, 1:53 PM EDT | Special Weather Statement | ALY | Washington | 52 min |
| Jul 14, 2:32 PM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jul 14, 2:47 PM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jul 14, 2:58 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 62 min |
| Jul 14, 3:09 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 66 min |
| Jul 14, 3:18 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 57 min |
| Jul 14, 3:22 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 14, 3:44 PM EDT | Flash Flood Warning | ALY | Rensselaer | 2 hr |
| Jul 14, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 52 min |
| Jul 14, 4:14 PM EDT | Flash Flood Warning | ALY | Rensselaer | 3 hr |
| Jul 14, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 28 min |
| Jul 14, 4:49 PM EDT | Flash Flood Warning | ALY | Rensselaer | 3 hr |
| Jul 14, 4:51 PM EDT | Special Weather Statement | ALY | Rensselaer | 24 min |
| Jul 14, 5:39 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 14, 5:54 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 3 hr |
| Jul 14, 6:12 PM EDT | Areal Flood Warning | ALY | Rensselaer | 3 hr |
| Jul 14, 6:47 PM EDT | Areal Flood Warning | ALY | Rensselaer | 3 hr |
| Jul 14, 6:49 PM EDT | Special Weather Statement | ALY | Columbia | 41 min |
| Jul 14, 6:56 PM EDT | Special Weather Statement | ALY | Greene | 64 min |
| Jul 14, 7:06 PM EDT | Flash Flood Warning | ALY | Columbia | 3 hr |
| Jul 14, 7:14 PM EDT | Areal Flood Advisory | ALY | Columbia | 2 hr |
| Jul 14, 7:57 PM EDT | Areal Flood Warning | ALY | Rensselaer | 3 hr |
| Jul 14, 1:17 PM EDT | Special Weather Statement | ALY | Rutland | 43 min |
| Jul 14, 2:07 PM EDT | Special Weather Statement | ALY | Bennington | 38 min |
| Jul 14, 2:53 PM EDT | Special Weather Statement | ALY | Bennington | 37 min |
| Jul 14, 4:17 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 43 min |
| Jul 14, 5:10 PM EDT | Special Weather Statement | ALY | Berkshire | 35 min |
| Jul 14, 7:30 PM EDT | Special Weather Statement | ALY | Berkshire | 30 min |
| Jul 14, 7:36 PM EDT | Areal Flood Advisory | ALY | Berkshire | 114 min |
Nearby
Special Weather Statements in Vermont, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.